MathSciNet Relay Station
MathSciNet bibliographic data
MR2386245 35J05 (31B10 31B15 34B27 42B20 46E35)
Mitrea, Dorina A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3771–3793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement